MAUDE Adverse Event Report: CONMED LARGO 5.5MM CROSSFT SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED LARGO 5.5MM CROSSFT SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number CFP-5503B
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The sales representative reported on behalf of the customer, that cfp-5503b, 5.5mm crossft suture anchor was being used during an unknown procedure on an unknown date when it was reported ¿when removing the driver, the piece of metal that the peek anchor sits on broke off and was floating in the joint.This happened at riverwalk surgery center, the anchor was implanted, and they were able to retrieve the piece of metal.¿.There was no report of injury, medical intervention or extended hospitalization to the patient or user.This report is being raised on the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.H3 other text : device not yet received.
 
Additional Manufacturer Narrative
The device will not be returned for evaluation, but photographic evidence has been provided.The root cause cannot be determined, however, based upon the photo, and the ifu the likely cause of this event was excessive force was used on the driver.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised that preoperative and operating procedures, including knowledge of surgical techniques and proper selection and placement of the implant are important considerations in the successful utilization of this device.Surgeon must choose proper implant size based on specific procedure and patient history.Avoid lateral loading while inserting the suture anchor.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer, that cfp-5503b, 5.5mm crossft suture anchor was being used during an unknown procedure on an unknown date when it was reported "when removing the driver, the piece of metal that the peek anchor sits on broke off and was floating in the joint.This happened at (b)(6), the anchor was implanted, and they were able to retrieve the piece of metal." there was no report of injury, medical intervention or extended hospitalization to the patient or user.This report is being raised on the reported malfunction with potential for injury upon reoccurrence.

Brand Name
5.5MM CROSSFT SUTURE ANCHOR
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key18214998
Report Number1017294-2023-00109
Device Sequence Number6622283
Product Code MBI
UDI-Device Identifier10845854042588
UDI-Public(01)10845854042588(17)280920(10)1342655
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K091549
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCFP-5503B
Device Lot Number1342655
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer12/27/2023
Initial Report FDA Received Date11/28/2023
Supplement Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic